Top answers from doctors based on your search:
Disclaimer

depo shot bleeding how to stop it

A 22-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Early phase: of starting depo-provera, causes any build up of the uterine lining, to began to shed. Once this build up of tissue passes, the bleeding should sto ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Evaluation.: Go see your doctor for an evaluation and treatment. You are not going to stop this bleeding on your own.
A 20-year-old female asked:
Dr. Ralph Kingsford
35 years experience Pediatrics
See your Gyn doc: It is not normal to have a period/bleeding for that period of time. I strongly recommend you get checked.
2
2 thanks
A 35-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
Stay the course: and it should stop within the next 1-2 months. Most commonly it takes 2 months for your body to respond normally to the Depo shot, which should stop ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Cynthia Palabrica
33 years experience Obstetrics and Gynecology
Depo: Abnormal bleeding is a side effect of depo. While you are no longer protected from pregnancy, it may take a while for the depo to clear your system co ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Irregular Bleeding: The Depo Provera (medroxyprogesterone) injection contains progesterone that is stored in your muscle after you get an injection. When you stop gettin ... Read More
A female asked:
Dr. Cynthia Palabrica
33 years experience Obstetrics and Gynecology
Depo: As with all progesterone only contraception, abnormal bleeding is a side effect. This could be bleeding every day, no bleeding at all or anything in b ... Read More
A 18-year-old female asked:
Dr. Michael Traub
19 years experience Fertility Medicine
Eventually: It may last up to 1.5 years after your last shot. A real down side of that medicine. So you will likely need to wait and see what happens. But you may ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Donald Collins
41 years experience Family Medicine
See a doctor: The shot can cause irregular bleeding, but it usually stops after a week or so. Since it is continuous, you need to be checked.
1
1 thank
A 32-year-old female asked:
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Yes: The Progesterone in the depo-provera shot can sometimes thin out the lining of the uterus so much so that the woman has constant bleeding. A cure for ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month